# SDR 9504215515

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N852251
- Condition: Corroded
- Location: Fs 1410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE AFT CARGO DOOR LOWER SILL INNER CHORD WAS FOUND CORRODED ON THE TOP AND BOTTOM SIDES AROUND THE NUTPLATE HOLES.  REMOVED CORROSION AND INSTALLED REPAIR PER NWA EA 55-97802.
